Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 70, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 19, 2011, 5:28 PM CDT for Dallas County, Tarrant County, Texas. It was in force for 62 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2011, 5:28 PM CDT (22:28 UTC)
- Expired
- Apr 19, 2011, 6:30 PM CDT
- In force
- 62 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Dallas County, TX, Tarrant County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 41 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 5:33 PM CDT | HAIL 2 | Bedford, TX | |
| Apr 19, 5:36 PM CDT | HAIL 1 | Fort Worth, TX | REPORTED IN SOUTHWEST FORT WORTH BY RETIRED NWS METEOROLOGIST. |
| Apr 19, 5:42 PM CDT | HAIL 1.75 | Fort Worth, TX | REPORTED AT I-20 AND BRYANT IRVIN IN SOUTHWEST FORT WORTH. |
| Apr 19, 5:50 PM CDT | HAIL 0.88 | Richardson, TX | A FEW HAILSTONES OF PENNY TO NICKEL SIZE FELL AT UT DALLAS IN RICHARDSON. |
| Apr 19, 5:56 PM CDT | HAIL 1.75 | Fort Worth, TX | REPORTED IN SOUTH FORT WORTH. |
| Apr 19, 6:19 PM CDT | HAIL 1.75 | Crowley, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 2:16 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.5 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3369 J/kg
- Mixed-layer CIN
- -217 J/kg
- Mixed-layer LCL
- 660 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 361 m²/s²
- 0-3 km storm-relative helicity
- 398 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.1
The text
As transmitted, in the capitals the NWS used until 2016.
754
WUUS54 KFWD 192228
SVRFWD
TXC113-439-192330-
/O.NEW.KFWD.SV.W.0070.110419T2228Z-110419T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
528 PM CDT TUE APR 19 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DALLAS COUNTY IN NORTH CENTRAL TEXAS...
TARRANT COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 630 PM CDT
* AT 527 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
FARMERS BRANCH...AND MOVING EAST AT 25 MPH. ANOTHER SEVERE STORM
CAPABLE OF PRODUCING GOLFBALL SIZE HAIL WAS LOCATED NEAR HALTOM
CITY. THIS STORM IS ALSO MOVING EAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ADDISON AND GLENN HEIGHTS AROUND 535 PM
DALLAS AND LANCASTER AROUND 545 PM
RICHARDSON AROUND 550 PM
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM FOR THIS AREA.
&&
LAT...LON 3256 9652 3255 9653 3256 9754 3279 9754
3299 9709 3299 9652
TIME...MOT...LOC 2227Z 272DEG 22KT 3293 9689
$$
DUNN2 follow-up statements
193
WWUS54 KFWD 192250
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
550 PM CDT TUE APR 19 2011
TXC113-439-192330-
/O.CON.KFWD.SV.W.0070.000000T0000Z-110419T2330Z/
TARRANT TX-DALLAS TX-
550 PM CDT TUE APR 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR DALLAS AND SOUTHERN TARRANT COUNTIES...
AT 550 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 4 MILES SOUTHEAST OF ADDISON TO 4
MILES NORTHWEST OF GRAND PRAIRIE TO EDGECLIFF...MOVING EAST AT 25
MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
BUCKINGHAM...RICHARDSON...EDGECLIFF AND DALWORTHINGTON GARDENS
AROUND 555 PM CDT...
FOREST HILL...UNIVERSITY PARK AND HIGHLAND PARK AROUND 600 PM
CDT...
KENNEDALE...GRAND PRAIRIE AND EVERMAN AROUND 605 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3256 9652 3255 9653 3256 9754 3267 9754
3283 9716 3299 9693 3299 9652
TIME...MOT...LOC 2250Z 290DEG 21KT 3291 9679 3273 9706
3266 9737
$$
CAVANAUGH763
WWUS54 KFWD 192320
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
620 PM CDT TUE APR 19 2011
TXC113-439-192330-
/O.CON.KFWD.SV.W.0070.000000T0000Z-110419T2330Z/
TARRANT TX-DALLAS TX-
620 PM CDT TUE APR 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR DALLAS AND SOUTHERN TARRANT COUNTIES...
AT 620 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS PRODUCING LARGE DAMAGING HAIL UP TO
GOLF BALL SIZE. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 4 MILES SOUTHWEST OF GARLAND TO 3 MILES NORTHWEST OF
DUNCANVILLE TO EVERMAN...MOVING EAST AT 20 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
SACHSE AROUND 625 PM CDT...
DUNCANVILLE...CEDAR HILL STATE PARK...MANSFIELD AND SUNNYVALE
AROUND 630 PM CDT...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35W BETWEEN MILE MARKERS 38 AND 45...
I-35E BETWEEN MILE MARKERS 42 AND 68...
I-20 BETWEEN MILE MARKERS 435 AND 485...
I-30 BETWEEN MILE MARKERS 29 AND 63...
I-45 BETWEEN MILE MARKERS 267 AND 284...
I-820 BETWEEN MILE MARKERS 33 AND 35...
I-635 BETWEEN MILE MARKERS 1 AND 26.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3265 9739 3278 9704 3299 9679 3299 9652
3256 9652 3255 9653 3256 9754
TIME...MOT...LOC 2320Z 284DEG 18KT 3287 9664 3269 9691
3262 9722
$$
CAVANAUGHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 2:51 PM CDT, 2 hours 37 minutes earlier.
Area forecast discussion, Apr 19, 2:51 PM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 251 PM CDT TUE APR 19 2011 .DISCUSSION... ...SEVERE THREAT THIS EVENING... A SURFACE LOW PRESSURE SYSTEM CONTINUES TO MOVE NORTHEAST AHEAD OF AN APPROACHING SHORTWAVE TROUGH. A COLD FRONT AND DRYLINE EXTEND SOUTHWEST OF THIS LOW. THE COLD FRONT IS CURRENTLY LOCATED ALONG A LINE FROM GAINESVILLE TO BRECKENRIDGE AND THE DRYLINE EXTENDS FROM GAINESVILLE TO HAMILTON. THESE BOUNDARIES ARE EXPECTED TO CONTINUE TO MOVE EAST THIS AFTERNOON AND EARLY EVENING WITH INCREASING THUNDERSTORM CHANCES. LATEST HIGH RESOLUTION MODEL DATA CONTINUES TO SHOW THAT THE BEST CHANCES OF CONVECTION WILL BE AT THE POINT WHERE THE COLD FRONT AND DRYLINE MEET...WHICH SHOULD BE NORTH OF I-20 AND EAST OF I-35 THROUGH EARLY EVENING. LATEST AIRCRAFT SOUNDINGS SHOW THE CAP IS WEAKENING AS SYNOPTIC LIFT APPROACHES THE AREA AND SURFACE TEMPERATURES CONTINUE TO WARM. CLOUD TOPS ARE NOW BEGINNING TO INCREASE ALONG THE FRONT WHICH WOULD INDICATE INITIATION IS CLOSE TO OCCURRING IN THE FWD CWA. THUNDERSTORMS HAVE ALREADY INITIATED TO OUR NORTH...WHERE THE BEST LIFT IS OCCURRING. MID-LEVEL LAPSE RATES ARE VERY STEEP AND ARE SUPPORTING CAPE VALUES IN EXCESS OF 4000 J/KG. ANY THUNDERSTORM THAT DOES DEVELOP THIS AFTERNOON AND EVENING WILL LIKELY DEVELOP RAPIDLY AND BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. GIVEN STEEP LOW LEVEL LAPSE RATES AS WELL WITH STRONG SOUTHERLY INFLOW...AN ISOLATED TORNADO CANT BE RULED OUT. A TORNADO WATCH HAS BEEN ISSUED FOR AREAS EAST AND NORTH OF A SHERMAN TO FORT WORTH TO CANTON LINE THROUGH 10 PM. THE INITIAL THREAT WILL BE IN THE WESTERN PORTIONS OF THE WATCH AREA AND THEN TRANSITION EAST AS THE FRONT/DRYLINE SLOWLY MOVE EAST. ADDITIONAL...ISOLATED THUNDERSTORMS MAY OCCUR SOUTH OF I-20...ALONG THE I-35 CORRIDOR LATER THIS EVENING AND AN ADDITIONAL WATCH BOX MAY BE NEEDED. THIS BOX WOULD LIKELY BE A SEVERE WATCH...AS THE TORNADO THREAT SHOULD DECREASE AFTER SUNSET. ...FIRE WEATHER CONDITIONS... COOLER TEMPERATURES WILL FILTER INTO THE WESTERN ZONES OF NORTH TEXAS BEHIND A NORTHERLY WIND SHIFT /COLD FRONT/. THIS WILL ALLOW HUMIDITY VALUES TO INCREASE WHICH SHOULD SLOWLY HELP THE ONGOING FIRE WEATHER CONDITIONS. MOISTURE LEVELS WILL CONTINUE TO INCREASE OVER THE NEXT 5 DAYS AND WIND SPEEDS WILL DECREASE...WHICH IS GOOD NEWS. HUMIDITY VALUES ARE STILL VERY LOW NONETHELESS AND WE'LL CONTINUE THE RED FLAG WARNING THROUGH 8 PM CDT. ...WEDNESDAY THROUGH TUESDAY... THE COLD FRONT IS EXPECTED TO STALL IN OUR SOUTHERN ZONES BY TOMORROW MORNING AND WILL SLOWLY LIFT NORTHWARD DURING THE DAY. THIS BOUNDARY MAY SERVE AS A FOCUS FOR THUNDERSTORM INITIATION DURING PEAK HEATING. WITH AMPLE CAPE...SEVERE STORMS ARE POSSIBLE...BUT WITH LITTLE UPPER SUPPORT...WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED. THE BOUNDARY WILL SURGE NORTHWARD WEDNESDAY NIGHT AND MORE WIDESPREAD PRECIP IS POSSIBLE AS LOW LEVEL LIFT STRENGTHENS. FORECAST SOUNDINGS SHOW A LARGE CAP IN PLACE...BUT THERE IS ENOUGH MOISTURE AND ELEVATED INSTABILITY TO WARRANT 30 POPS. THURSDAY AND FRIDAY...A DRY LINE WILL ONCE AGAIN SET UP WEST OF THE CWA AND WILL CONTINUE WITH 20/30 POPS MAINLY IN THE NORTHWESTERN ZONES TO ACCOUNT FOR ANY THUNDERSTORM ACTIVITY. GUIDANCE MEMBERS DIFFER ON THE AMOUNT OF PRECIP EXPECTED...AND THESE POPS MAY NEED TO BE INCREASED OVER THE NEXT 2 DAYS. ADDITIONAL PRECIP CHANCES WILL REMAIN IN THE FORECAST THROUGH THE END OF THE PERIOD AS EXTENDED RANGE GUIDANCE CONTINUE TO INDICATE SEVERAL ROUNDS OF PRECIP POSSIBLE. HOPEFULLY THESE RAIN CHANCES OVER THE NEXT WEEK COME TO FRUITION AS DROUGHT CONTINUES TO WORSEN ACROSS NORTH TEXAS. 85/NH && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 65 76 66 87 71 / 20 20 30 10 10 WACO, TX 72 84 68 88 73 / 20 20 30 10 10 PARIS, TX 61 74 62 82 68 / 50 20 40 10 10 DENTON, TX 59 72 63 86 71 / 20 20 30 10 20 MCKINNEY, TX 61 72 63 84 70 / 30 20 30 10 10 DALLAS, TX 65 77 66 87 71 / 30 20 30 10 10 TERRELL, TX 67 77 65 87 69 / 40 20 30 10 10 CORSICANA, TX 70 81 67 88 70 / 20 20 30 10 10 TEMPLE, TX 70 86 67 89 71 / 20 20 30 10 10 MINERAL WELLS, TX 57 75 61 85 68 / 5 20 30 20 30 && .FWD WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR TXZ091-092- 100>103-115>118-129>133-141>144-156-157. && 05/85
Hazardous weather outlook, Apr 19, 3:23 PM CDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 323 PM CDT TUE APR 19 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 323 PM CDT TUE APR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. TORNADO WATCH UNTIL 10 PM THIS EVENING FOR NORTHEAST PARTS OF NORTH TEXAS. SCATTERED SEVERE THUNDERSTORMS WITH LARGE HAIL...DAMAGING WINDS TO 70 MPH AND A FEW TORNADOES WILL BE POSSIBLE NORTH AND EAST OF A GAINESVILLE...DALLAS-FORT WORTH...CORSICANA...CANTON LINE THROUGH MID TO LATE EVENING. AN ISOLATED THREAT OF SEVERE WEATHER WILL OCCUR FURTHER SOUTH DOWN THE INTERSTATE 35 CORRIDOR TO WACO. THE TORNADO THREAT WILL BE MOST PROMINENT THROUGH MID EVENING ACROSS NORTHEASTERN NORTH TEXAS WITH ANY DISCRETE...SUPERCELL THUNDERSTORMS. AFTER SUNSET...STORM MODE WILL BECOME MORE LINEAR ALONG THE COLD FRONT WITH HAIL...DAMAGING WINDS AND FREQUENT LIGHTNING THE MAIN THREATS. A RED FLAG WARNING IS IN EFFECT FOR THE WESTERN HALF OF NORTH TEXAS THROUGH 8 PM FOR GUSTY NORTHWEST WINDS AND VERY LOW HUMIDITY VALUES THAT WILL CONTINUE CRITICAL FIRE WEATHER CONDITIONS ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A SLIGHT CHANCE OF THUNDERSTORMS RETURNS WEDNESDAY AFTERNOON...WITH BETTER CHANCES WEDNESDAY NIGHT. ANY STORM THAT DEVELOPS COULD BECOME STRONG TO SEVERE WITH RELATIVELY STRONG WINDS AND INSTABILITY ALOFT. OCCASIONAL LOW CHANCES FOR THUNDERSTORMS WILL OCCUR THURSDAY THROUGH MONDAY...MAINLY ACROSS NORTHWEST PARTS OF NORTH TEXAS IN THE VICINITY OF A DRYLINE. A SEVERE STORM OR TWO COULD OCCUR EACH DAY...BUT HIGH UNCERTAINTY EXISTS ON FEATURES...TIMING AND INSTABILITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY ACROSS THE EASTERN HALF OF NORTH TEXAS THROUGH TONIGHT. 05/
In the hours before
Local storm report, Apr 19, 5:12 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
512 PM CDT TUE APR 19 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM HAIL 5 NNE SAVOY 33.67N 96.34W
04/19/2011 E2.00 INCH FANNIN TX AMATEUR RADIO
REPORTED IN MULBERRYLocal storm report, Apr 19, 5:15 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
515 PM CDT TUE APR 19 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM HAIL GRAPEVINE 32.93N 97.08W
04/19/2011 E1.00 INCH TARRANT TX AMATEUR RADIOLocal storm report, Apr 19, 5:17 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
517 PM CDT TUE APR 19 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 PM HAIL GRAPEVINE 32.93N 97.08W
04/19/2011 E1.75 INCH TARRANT TX AMATEUR RADIOLocal storm report, Apr 19, 5:18 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
518 PM CDT TUE APR 19 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL NORTH RICHLAND HILLS 32.83N 97.25W
04/19/2011 E1.00 INCH TARRANT TX AMATEUR RADIOLocal storm report, Apr 19, 5:22 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
522 PM CDT TUE APR 19 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM HAIL IVANHOE 33.72N 96.15W
04/19/2011 E0.75 INCH FANNIN TX AMATEUR RADIOLocal storm report, Apr 19, 5:28 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
528 PM CDT TUE APR 19 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL PLANO 33.02N 96.72W
04/19/2011 E1.25 INCH COLLIN TX AMATEUR RADIOThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 7:52 PM CDT | Red Flag Warning | FWD | Bosque, Comanche, Cooke, Coryell, Denton, Eastland and 15 more | 24 hr |
| Apr 19, 3:37 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 53 min |
| Apr 19, 3:51 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 54 min |
| Apr 19, 4:29 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 46 min |
| Apr 19, 4:34 PM CDT | Severe Thunderstorm Warning | FWD | Fannin | 56 min |
| Apr 19, 4:42 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 33 min |
| Apr 19, 4:50 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 55 min |
| Apr 19, 4:57 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 63 min |
| Apr 19, 5:08 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 35 min |
| Apr 19, 5:30 PM CDT | Severe Thunderstorm Warning | FWD | Fannin | 60 min |
| Apr 19, 5:41 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 79 min |
| Apr 19, 5:55 PM CDT | Severe Thunderstorm Warning | FWD | Johnson | 65 min |
| Apr 19, 6:18 PM CDT | Areal Flood Advisory | FWD | Dallas, Johnson, Tarrant | 117 min |
| Apr 19, 6:19 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Rockwall | 56 min |
| Apr 19, 6:28 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 62 min |
| Apr 19, 6:52 PM CDT | Severe Thunderstorm Warning | FWD | Johnson | 53 min |
| Apr 19, 6:57 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 35 min |
| Apr 19, 6:59 PM CDT | Tornado Warning | FWD | Lamar | 31 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.